# SDR DALA2015090405425

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION AND CRACKS FOUND ON RT FLOOR PANEL 120E, FOUND OUT OF LIMITS IAW ER/A 511165-14MA, REV LP2119851.
